# SDR AALA20160306010

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 45,825 hours, 22,765 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT & STALL HEAT OFF LIGHT ILLUMINATED IN CRUISE.  ICING CONDITIONS, RETURNED TO LAND DFW Z30 CIRCUIT BREAKER IS POPPED. FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  R & R RUDDER Q LIMITER PITOT TUBE HEATER, LEAK CHECK GOOD IAW MM 34-11-02.  THE AIRCRAFT WAS GNDED.
